Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 1.

2007

Chadha, Jagjit S., Nolan, Charles (2007) Optimal simple rules for the conduct of monetary and fiscal policy. Journal of Macroeconomics, 29 (4). pp. 665-689. ISSN 0164-0704. (doi:10.1016/j.jmacro.2005.01.005) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Wed Jan 22 01:37:12 2020 GMT.